CSpace  > 系统科学研究所
Asymptotic error expansion and defect correction for sobolev and viscoelasticity type equations
Yan Ningning; Zhang Shuhua; Qun Lin
1998
Source PublicationJournal of Computational Mathematics
ISSN0254-9409
Volume16Issue:1Pages:51
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13863
Collection系统科学研究所
计算数学与科学工程计算研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Yan Ningning,Zhang Shuhua,Qun Lin. Asymptotic error expansion and defect correction for sobolev and viscoelasticity type equations[J]. Journal of Computational Mathematics,1998,16(1):51.
APA Yan Ningning,Zhang Shuhua,&Qun Lin.(1998).Asymptotic error expansion and defect correction for sobolev and viscoelasticity type equations.Journal of Computational Mathematics,16(1),51.
MLA Yan Ningning,et al."Asymptotic error expansion and defect correction for sobolev and viscoelasticity type equations".Journal of Computational Mathematics 16.1(1998):51.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yan Ningning]'s Articles
[Zhang Shuhua]'s Articles
[Qun Lin]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yan Ningning]'s Articles
[Zhang Shuhua]'s Articles
[Qun Lin]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yan Ningning]'s Articles
[Zhang Shuhua]'s Articles
[Qun Lin]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.